# SDR CALA2024022300513

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 43,289 hours, 5,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXISTING FAULT MESSAGE 33-11302 DR1 RH REMOTE WELS CONTROL UNIT BATTERY POWER IS DEGRADED REFER HAECO NON-ROUTINE NO.9476482,  ,PERFORMED TROUBLE SHOOTING FOUND THE BA TTERY UNIT FAILED REPLACED THE BATTERY UNIT AND CARRIED OUT INST ALLATION TEST TEST RESULT FOUND NORMAL AS PER FIM 33-50-F1-47A-4 21A-A REV.162,AMM 33-51-02-02B-520/720A-A REV.181.
